# SDR BSYR20130905056

- Difficulty date: September 4, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N2013S
- Make and model: Cessna 210L
- Aircraft serial: 21060981
- Aircraft time: 16,576 hours
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Condition: Abnormal
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, PILOT NOTICED ALTERNATOR CYCLING ON AND OFF. PILOT NOTIFIED TOWER OF ISSUE AND RETURNED AND LANDED SAFELY WITHOUT INCIDENT.  MX IS INSPECTING.
